Alert archive / North Dakota / Flash Flood Watches in 2007
Flash Flood Watch 2, NWS Grand Forks, ND
NWS Grand Forks, ND issued this flash flood watch at Mar 25, 2007, 2:06 PM CDT for Cavalier County, Pembina County, North Dakota. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Mar 25, 2007, 2:06 PM CDT (19:06 UTC)
- Expired
- Mar 28, 2007, 3:00 PM CDT
- In force
- 3 days
- Issued by
- NWS Grand Forks, ND
- Flood severity
- None
Counties Cavalier County, ND, Pembina County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 147 km from the middle of the area, began a volume at 19:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 7.1 hours before the alert went out and 300 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 750 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS63 KFGF 251906 FFAFGF URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE GRAND FORKS ND 206 PM CDT SUN MAR 25 2007 ...FLOODING DUE TO ICE JAMS IS POSSIBLE IN CAVALIER AND PEMBINA COUNTIES... .ICE JAMS HAVE DEVELOPED ON THE PEMBINA RIVER AND SURROUNDING RIVERS. THESE JAMS COULD CAUSE RAPIDLY RISING WATER UPSTREAM OF THE JAM. NDZ007-008-260315- /O.NEW.KFGF.FF.A.0002.070325T1906Z-070328T1700Z/ /00000.0.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CAVALIER-PEMBINA- INCLUDING THE CITIES OF...LANGDON...CAVALIER 206 PM CDT SUN MAR 25 2007 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF NORTHEAST NORTH DAKOTA... INCLUDING THE FOLLOWING AREAS...WALHALLA...NECHE...AND PEMBINA. * THROUGH WEDNESDAY MORNING * ICE JAMS HAVE DEVELOPED ON THE PEMBINA RIVER. THE THREAT FOR ICE JAMS IS ALSO POSSIBLE ALONG THE LITTLE PEMBINA RIVER IN EASTERN CAVALIER COUNTY AND ALONG THE TONGUE RIVER IN PEMBINA COUNTY. * THERE IS A CHANCE THAT WATER MAY BACK UP BEHIND THESE JAMS...LEAVE THE RIVER CHANNEL AND INUNDATE THE SURROUNDING AREA. THIS CAN HAPPEN WITHOUT WARNING AND WATER LEVELS CAN RISE RAPIDLY. IF YOU LIVE NEAR THESE AREAS KEEP WATCH ON RIVER CONDITIONS AND BE PREPARED TO MOVE TO A SAFE LOCATION. A FLASH FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ TG
6 follow-up statements
000 WGUS63 KFGF 260817 FFAFGF FLOOD WATCH NATIONAL WEATHER SERVICE GRAND FORKS ND 317 AM CDT MON MAR 26 2007 ...FLOODING DUE TO ICE JAMS IS POSSIBLE IN CAVALIER AND PEMBINA COUNTIES... .ICE JAMS HAVE DEVELOPED ON THE PEMBINA RIVER AND SURROUNDING RIVERS. THESE JAMS COULD CAUSE RAPIDLY RISING WATER UPSTREAM OF THE JAM. NDZ007-008-261630- /O.CON.KFGF.FF.A.0002.000000T0000Z-070328T1700Z/ /00000.0.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CAVALIER-PEMBINA- INCLUDING THE CITIES OF...LANGDON...CAVALIER 317 AM CDT MON MAR 26 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF NORTHEAST NORTH DAKOTA...INCLUDING THE FOLLOWING AREAS...CAVALIER AND PEMBINA. * THROUGH WEDNESDAY MORNING * THE THREAT FOR ICE JAMS EXISTS ALONG THE PEMBINA RIVER...THE LITTLE PEMBINA RIVER IN EASTERN CAVALIER COUNTY AND ALONG THE TONGUE RIVER IN PEMBINA COUNTY. * THERE IS A CHANCE THAT WATER MAY BACK UP BEHIND THESE JAMS... LEAVE THE RIVER CHANNEL AND INUNDATE THE SURROUNDING AREA. THIS CAN HAPPEN WITHOUT WARNING AND WATER LEVELS CAN RISE RAPIDLY. IF YOU LIVE NEAR THESE AREAS KEEP WATCH ON RIVER CONDITIONS AND BE PREPARED TO MOVE TO A SAFE LOCATION. A FLASH FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ DTR
000 WGUS63 KFGF 261631 FFAFGF FLOOD WATCH NATIONAL WEATHER SERVICE GRAND FORKS ND 1131 AM CDT MON MAR 26 2007 ...FLOODING DUE TO ICE JAMS IS POSSIBLE IN CAVALIER AND PEMBINA COUNTIES... .THERE IS A POTENTIAL FOR ICE JAMS ALONG THE PEMBINA RIVER AND SURROUNDING TRIBUTARIES. ICE JAMS COULD CAUSE RAPIDLY RISING WATER UPSTREAM OF THE JAM. NDZ007-008-271145- /O.CON.KFGF.FF.A.0002.000000T0000Z-070328T1700Z/ /00000.0.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CAVALIER-PEMBINA- INCLUDING THE CITIES OF...LANGDON...CAVALIER 1131 AM CDT MON MAR 26 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF NORTHEAST NORTH DAKOTA...INCLUDING THE FOLLOWING AREAS...CAVALIER AND PEMBINA. * THROUGH WEDNESDAY MORNING * THE THREAT FOR ICE JAMS EXISTS ALONG THE PEMBINA RIVER...THE LITTLE PEMBINA RIVER IN EASTERN CAVALIER COUNTY AND ALONG THE TONGUE RIVER IN PEMBINA COUNTY. * THERE IS A CHANCE THAT WATER MAY BACK UP BEHIND THESE JAMS... LEAVE THE RIVER CHANNEL AND INUNDATE THE SURROUNDING AREA. THIS CAN HAPPEN WITHOUT WARNING AND WATER LEVELS CAN RISE RAPIDLY. IF YOU LIVE NEAR THESE AREAS KEEP WATCH ON RIVER CONDITIONS AND BE PREPARED TO MOVE TO A SAFE LOCATION. A FLASH FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ GODON
000 WGUS63 KFGF 271152 FFAFGF FLOOD WATCH NATIONAL WEATHER SERVICE GRAND FORKS ND 652 AM CDT TUE MAR 27 2007 ...FLOODING DUE TO ICE JAMS IS POSSIBLE IN CAVALIER AND PEMBINA COUNTIES... .THERE IS A POTENTIAL FOR ICE JAMS ALONG THE PEMBINA RIVER AND SURROUNDING TRIBUTARIES. ICE JAMS COULD CAUSE RAPIDLY RISING WATER UPSTREAM OF THE JAM. NDZ007-008-271900- /O.CON.KFGF.FF.A.0002.000000T0000Z-070328T1700Z/ /00000.0.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CAVALIER-PEMBINA- INCLUDING THE CITIES OF...LANGDON...CAVALIER 652 AM CDT TUE MAR 27 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF NORTHEAST NORTH DAKOTA...INCLUDING THE FOLLOWING AREAS...CAVALIER AND PEMBINA. * THROUGH WEDNESDAY MORNING * THE THREAT FOR ICE JAMS EXISTS ALONG THE PEMBINA RIVER...THE LITTLE PEMBINA RIVER IN EASTERN CAVALIER COUNTY AND ALONG THE TONGUE RIVER IN PEMBINA COUNTY. * THERE IS A CHANCE THAT WATER MAY BACK UP BEHIND THESE JAMS... LEAVE THE RIVER CHANNEL AND INUNDATE THE SURROUNDING AREA. THIS CAN HAPPEN WITHOUT WARNING AND WATER LEVELS CAN RISE RAPIDLY. IF YOU LIVE NEAR THESE AREAS KEEP WATCH ON RIVER CONDITIONS AND BE PREPARED TO MOVE TO A SAFE LOCATION. A FLASH FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ DTR
000 WGUS63 KFGF 271913 FFAFGF FLOOD WATCH NATIONAL WEATHER SERVICE GRAND FORKS ND 213 PM CDT TUE MAR 27 2007 ...FLOODING DUE TO ICE JAMS IS POSSIBLE IN CAVALIER AND PEMBINA COUNTIES... .THERE IS A POTENTIAL FOR ICE JAMS ALONG THE PEMBINA RIVER AND SURROUNDING TRIBUTARIES. ICE JAMS COULD CAUSE RAPIDLY RISING WATER UPSTREAM OF THE JAM. NDZ007-008-281700- /O.CON.KFGF.FF.A.0002.000000T0000Z-070328T1700Z/ /00000.0.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CAVALIER-PEMBINA- INCLUDING THE CITIES OF...LANGDON...CAVALIER 213 PM CDT TUE MAR 27 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF NORTHEAST NORTH DAKOTA...INCLUDING THE FOLLOWING AREAS...CAVALIER AND PEMBINA. * THROUGH WEDNESDAY MORNING * THE THREAT FOR ICE JAMS EXISTS ALONG THE PEMBINA RIVER...THE LITTLE PEMBINA RIVER IN EASTERN CAVALIER COUNTY AND ALONG THE TONGUE RIVER IN PEMBINA COUNTY. * THERE IS A CHANCE THAT WATER MAY BACK UP BEHIND THESE JAMS... LEAVE THE RIVER CHANNEL AND INUNDATE THE SURROUNDING AREA. THIS CAN HAPPEN WITHOUT WARNING AND WATER LEVELS CAN RISE RAPIDLY. IF YOU LIVE NEAR THESE AREAS KEEP WATCH ON RIVER CONDITIONS AND BE PREPARED TO MOVE TO A SAFE LOCATION. A FLASH FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ GODON
000 WGUS63 KFGF 281603 FFAFGF URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE GRAND FORKS ND 1103 AM CDT WED MAR 28 2007 ...FLOODING DUE TO ICE JAMS IS POSSIBLE IN CAVALIER AND PEMBINA COUNTIES... .THERE IS A POTENTIAL FOR ICE JAMS ALONG THE PEMBINA RIVER AND SURROUNDING TRIBUTARIES. ICE JAMS COULD CAUSE RAPIDLY RISING WATER UPSTREAM OF THE JAM. THERE IS ALSO A THREAT FOR HEAVY RAINFALL FOR THURSDAY THROUGH SUNDAY. THIS FLASH FLOOD WATCH WILL LIKELY BE EXTENDED AGAIN THIS AFTERNOON. NDZ007-008-282000- /O.EXT.KFGF.FF.A.0002.000000T0000Z-070328T2000Z/ /00000.0.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CAVALIER-PEMBINA- INCLUDING THE CITIES OF...LANGDON...CAVALIER 1103 AM CDT WED MAR 28 2007 ...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF NORTHEAST NORTH DAKOTA...INCLUDING THE FOLLOWING AREAS...CAVALIER AND PEMBINA. * UNTIL 3 PM CDT THIS AFTERNOON * THE THREAT FOR ICE JAMS EXISTS ALONG THE PEMBINA RIVER...THE LITTLE PEMBINA RIVER IN EASTERN CAVALIER COUNTY AND ALONG THE TONGUE RIVER IN PEMBINA COUNTY. * THERE IS A CHANCE THAT WATER MAY BACK UP BEHIND THESE JAMS... LEAVE THE RIVER CHANNEL AND INUNDATE THE SURROUNDING AREA. THIS CAN HAPPEN WITHOUT WARNING AND WATER LEVELS CAN RISE RAPIDLY. IF YOU LIVE NEAR THESE AREAS KEEP WATCH ON RIVER CONDITIONS AND BE PREPARED TO MOVE TO A SAFE LOCATION. A FLASH FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ GODON
000 WGUS63 KFGF 282000 FFAFGF URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE GRAND FORKS ND 300 PM CDT WED MAR 28 2007 ...SIGNIFICANT RAINFALL AND FLOODING POSSIBLE... .A SLOW MOVING WEATHER SYSTEM WILL BRING PERIODS OF HEAVY RAIN TO EASTERN NORTH DAKOTA...THE RED RIVER VALLEY AND ADJACENT PORTIONS OF WESTERN MINNESOTA. THE RAINFALL WILL BEGIN TONIGHT AND CONTINUE ON AND OFF THROUGH FRIDAY. AT THIS TIME IT APPEARS WIDESPREAD RAINFALL ACCUMULATION OF 1 TO 2 INCHES WITH ISOLATED HIGHER AMOUNTS ARE POSSIBLE. THESE RAINFALL TOTALS MAY CAUSE SIGNIFICANT OVERLAND AND RIVER FLOODING ACROSS THE AREA. NDZ007-290400- /O.CAN.KFGF.FF.A.0002.000000T0000Z-070328T2000Z/ /O.NEW.KFGF.FA.A.0001.070329T0600Z-070331T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CAVALIER- INCLUDING THE CITY OF...LANGDON 300 PM CDT WED MAR 28 2007 ...FLOOD WATCH IN EFFECT FROM 1 AM CDT THURSDAY THROUGH FRIDAY EVENING... ...FLASH FLOOD WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A * FLOOD WATCH FOR A PORTION OF NORTHEAST NORTH DAKOTA... INCLUDING THE FOLLOWING AREA...CAVALIER. * FROM 1 AM CDT THURSDAY THROUGH FRIDAY EVENING * PERIODS OF HEAVY RAINFALL ARE POSSIBLE TONIGHT THROUGH FRIDAY. AT THIS TIME IT APPEARS RAINFALL TOTALS OF 1 TO 2 INCHES WILL OCCUR. ISOLATED HIGHER AMOUNTS ARE POSSIBLE. * SIGNIFICANT OVERLAND AND RIVER FLOODING WILL OCCUR WITH THE EXPECTED RAINFALL. * RIVER POINT FORECASTS USING EXPECTED RAINFALL SHOW THE POSSIBILITY OF A SIGNIFICANT INCREASE IN WATER LEVELS. RED RIVER AND NORTH DAKOTA TRIBUTARIES ALONG AND SOUTH OF FARGO MAY REACH MODERATE TO MAJOR FLOODING. AREAS NORTH OF FARGO MAY REACH MINOR TO MODERATE FLOODING. A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. THE FLASH FLOOD WATCH FOR A PORTION OF NORTHEAST NORTH DAKOTA HAS BEEN CANCELED. THE THREAT FOR ICE JAMMING HAS DECREASED DUE TO DIMINISHED CHANNEL ICE. $$ NDZ008-290400- /O.CAN.KFGF.FF.A.0002.000000T0000Z-070328T2000Z/ /O.NEW.KFGF.FA.A.0001.070329T1200Z-070331T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PEMBINA- INCLUDING THE CITY OF...CAVALIER 300 PM CDT WED MAR 28 2007 ...FLOOD WATCH IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY EVENING... ...FLASH FLOOD WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A * FLOOD WATCH FOR A PORTION OF NORTHEAST NORTH DAKOTA... INCLUDING THE FOLLOWING AREA...PEMBINA. * FROM THURSDAY MORNING THROUGH FRIDAY EVENING * PERIODS OF HEAVY RAINFALL ARE POSSIBLE THURSDAY AND FRIDAY. AT THIS TIME IT APPEARS RAINFALL TOTALS OF 1 TO 2 INCHES WILL OCCUR. ISOLATED HIGHER AMOUNTS ARE POSSIBLE. * SIGNIFICANT OVERLAND AND RIVER FLOODING WOULD OCCUR WITH THE EXPECTED RAINFALL. * RIVER POINT FORECASTS USING EXPECTED RAINFALL SHOW THE POSSIBILITY OF A SIGNIFICANT INCREASE IN WATER LEVELS. RED RIVER AND NORTH DAKOTA TRIBUTARIES ALONG AND SOUTH OF FARGO MAY REACH MODERATE TO MAJOR FLOODING. AREAS NORTH OF FARGO MAY REACH MINOR TO MODERATE FLOODING. A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. THE FLASH FLOOD WATCH FOR A PORTION OF NORTHEAST NORTH DAKOTA HAS BEEN CANCELED. THE THREAT FOR ICE JAMMING HAS DECREASED DUE TO DIMINISHED CHANNEL ICE. $$ NDZ006-014-015-024-290400- /O.NEW.KFGF.FA.A.0001.070329T0600Z-070331T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TOWNER-BENSON-RAMSEY-EDDY- INCLUDING THE CITIES OF...CANDO...MADDOCK...LEEDS...DEVILS LAKE... NEW ROCKFORD 300 PM CDT WED MAR 28 2007 ...FLOOD WATCH IN EFFECT FROM 1 AM CDT THURSDAY THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A * FLOOD WATCH FOR A PORTION OF NORTHEAST NORTH DAKOTA... INCLUDING THE FOLLOWING AREAS...BENSON...EDDY...RAMSEY AND TOWNER. * FROM 1 AM CDT THURSDAY THROUGH FRIDAY EVENING * PERIODS OF HEAVY RAINFALL ARE POSSIBLE TONIGHT THROUGH FRIDAY. AT THIS TIME IT APPEARS RAINFALL TOTALS OF 1 TO 2 INCHES WILL OCCUR. ISOLATED HIGHER AMOUNTS ARE POSSIBLE. * SIGNIFICANT OVERLAND AND RIVER FLOODING WOULD OCCUR WITH THE EXPECTED RAINFALL. * RIVER POINT FORECASTS USING EXPECTED RAINFALL SHOW THE POSSIBILITY OF A SIGNIFICANT INCREASE IN WATER LEVELS. RED RIVER AND NORTH DAKOTA TRIBUTARIES ALONG AND SOUTH OF FARGO MAY REACH MODERATE TO MAJOR FLOODING. AREAS NORTH OF FARGO MAY REACH MINOR TO MODERATE FLOODING. A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. $$ MNZ001>004-007-029-NDZ016-026>030-038-039-049-052>054-290400- /O.NEW.KFGF.FA.A.0001.070329T1200Z-070331T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WEST POLK-NORMAN-CLAY-KITTSON-WEST MARSHALL-WILKIN- EASTERN WALSH COUNTY-NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL- BARNES-CASS-RANSOM-SARGENT-RICHLAND-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...HALLOCK...WARREN...BRECKENRIDGE...GRAFTON... LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY...MAYVILLE... VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON...ADAMS 300 PM CDT WED MAR 28 2007 ...FLOOD WATCH IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A * FLOOD WATCH FOR PORTIONS OF MINNESOTA...MN AND NORTH DAKOTA... INCLUDING THE FOLLOWING AREAS...IN MINNESOTA...KITTSON... NORMAN...WEST MARSHALL...WEST POLK AND WILKIN. IN MN...CLAY. IN NORTH DAKOTA...BARNES...CASS...EASTERN WALSH COUNTY...GRAND FORKS...GRIGGS...NELSON...RANSOM...RICHLAND...SARGENT... STEELE...TRAILL AND WESTERN WALSH COUNTY. * FROM THURSDAY MORNING THROUGH FRIDAY EVENING * PERIODS OF HEAVY RAINFALL ARE POSSIBLE THURSDAY AND FRIDAY. AT THIS TIME IT APPEARS RAINFALL TOTALS OF 1 TO 2 INCHES WILL OCCUR. ISOLATED HIGHER AMOUNTS ARE POSSIBLE. * SIGNIFICANT OVERLAND AND RIVER FLOODING WOULD OCCUR WITH THE EXPECTED RAINFALL. * RIVER POINT FORECASTS USING EXPECTED RAINFALL SHOW THE POSSIBILITY OF A SIGNIFICANT INCREASE IN WATER LEVELS. RED RIVER AND NORTH DAKOTA TRIBUTARIES ALONG AND SOUTH OF FARGO MAY REACH MODERATE TO MAJOR FLOODING. AREAS NORTH OF FARGO MAY REACH MINOR TO MODERATE FLOODING. A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. $$ FGF
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this flash flood watch went out at Mar 25, 10:29 AM CDT, 3 hours 37 minutes earlier.
Area forecast discussion, Mar 25, 10:29 AM CDT, 3 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
1029 AM CDT SUN MAR 25 2007
.UPDATE...UPPER LOW OVER NORTHEAST SD HAS BEEN MOVING SLIGHTLY TO
THE RIGHT OF MODEL EXPECTATIONS BUT TOOK A JOG TO THE EAST IN THE
LAST WATER VAPOR IMAGE (1415Z). MAYBE JUST A WOBBLE BUT IS IN THE
DIRECTION OF MODEL FORECAST. SO FAR...EXPECT THIS LOW TO STAY
SOUTH OF CWA SO DO NOT EXPECT THE CLUSTER OF SHOWERS/THUNDER AT
THE NORTHEAST SD CORNER TO CONTINUE MUCH FARTHER NORTH. INSTEAD IT
SHOULD BE MORE ON TRACK FOR GRANT/OTTER TAIL/WADENA COUNTIES WHERE
NUMEROUS TSTORMS ARE FORECAST. SO DID NOT CHANGE MUCH OF THE
FORECAST THERE.
FARTHER NORTH...EXTENDED THE FOG ADVISORY FOR THE AREA THAT WILL
BE NORTH OF THE WEAK WARM FRONT. LOW LEVEL FLOW WILL CONTINUE MORE
SOUTHEASTERLY AND FOG WILL BE SLOW TO BURN OFF. WE MAY HAVE TO
CONTINUE THE ADVISORY DEEPER INTO AFTERNOON NORTH OF HIGHWAY 2
IF THE MUTED SUN HAS LITTLE EFFECT. BUT THERE APPEAR TO BE ENOUGH
BREAKS ON THE VISIBLE SATELLITE LOOP WHILE TEMPERATURES ARE GOING
UP THAT A 1 PM TERMINATION LOOKS GOOD. LOWERED SOME TEMPERATURES
FOR THIS AFTERNOON GIVEN POSITION OF THE WARM FRONT AND FOG WILL
KEEP TEMPERATURES DOWN ACROSS THE NORTH.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...DENSE FOG ADVISORY UNTIL 1 PM CDT THIS AFTERNOON FOR NDZ006>008-
014>016-024-026>030-038-054.
MN...DENSE FOG ADVISORY UNTIL 1 PM CDT THIS AFTERNOON FOR MNZ001-002-
004>009-013>017-022>024-027-028.
&&
GVHazardous weather outlook, Mar 25, 6:27 AM CDT, 7 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 627 AM CDT SUN MAR 25 2007 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-261130- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 627 AM CDT SUN MAR 25 2007 ...A FLOOD WARNING REMAINS IN EFFECT UNTIL 400 PM WEDNESDAY FOR RICHLAND COUNTY... ...RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR THE RED RIVER FROM WAHPETON NORTH TO OSLO... ...A DENSE FOG ADVISORY IS IN EFFECT UNTIL 10 AM FOR SOUTHEAST NORTH DAKOTA AND WEST CENTRAL MINNESOTA. THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT DENSE FOG WILL PERSIST THROUGH MID MORNING ACROSS SOUTHEAST NORTH DAKOTA AND WEST CENTRAL MINNESOTA. THERE IS THE CHANCE FOR THUNDERSTORMS TODAY ALONG AND SOUTH OF A LISBON TO BEMIDJI LINE. A FEW THUNDERSTORMS MAY CONTAIN HEAVY RAIN AND PEA SIZE HAIL. THE THREAT FOR AREAL FLOODING FROM RECENT SNOW MELT CONTINUES IN RICHLAND COUNTY THROUGH NEXT WEDNESDAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE THREAT FOR THUNDERSTORMS WILL MOVE BACK INTO THE ENTIRE AREA LATE MONDAY NIGHT AND CONTINUE THROUGH WEDNESDAY NIGHT. SOME STORMS MAY PRODUCE LOCALLY HEAVY RAIN TUESDAY AND WEDNESDAY. WARM TEMPERATURES WILL PERSIST INTO NEXT WEEK...COUPLED WITH THE POTENTIAL FOR SIGNIFICANT RAIN BY THE MIDDLE OF NEXT WEEK WILL INCREASE FLOODING POTENTIAL IN THE RED RIVER VALLEY. STAY TUNED TO LATER FORECASTS...AND CONTINUE TO MONITOR RIVER LEVELS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE URGED TO REPORT FLOODING TO THE NATIONAL WEATHER SERVICE. DK
The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 5:04 AM CDT | Dense Fog Advisory | FGF | Barnes, Benson, Cass, Cavalier, Eddy, Grand Forks and 11 more | 8 hr |
Nearby
Flash Flood Watches in North Dakota, 2007Every flash flood watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.